Advances in Applied Clifford Algebras

, Volume 19, Issue 2, pp 225–236 | Cite as

A Functional Calculus for n-Tuples of Noncommuting Operators

  • Fabrizio Colombo
  • Irene Sabadini
  • Daniele C. Struppa
Article
  • 47 Downloads

Abstract.

We employ the notion of slice monogenic functions to define a new functional calculus for an n-tuple of not necessarily commuting operators. This calculus is consistent with the Riesz-Dunford calculus for a single operator.

Keywords.

Slice monogenic functions functional calculus spectral theory noncommuting operators 

Mathematics Subject Classification (2000).

47A10 47A60 30G35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  • Fabrizio Colombo
    • 1
  • Irene Sabadini
    • 1
  • Daniele C. Struppa
    • 2
  1. 1.Dipartimento di MatematicaPolitecnico di MilanoMilanoItaly
  2. 2.Department of Mathematics and Computer SciencesChapman UniversityOrangeUSA

Personalised recommendations